Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Diniz, D. and Muñoz-Fernández, Gustavo A. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. (2014) Lower bounds for the constants in the Bohnenblust-Hille inequality: the case of real scalars. Proceedings of the American Mathematical Society, 142 (2). pp. 575-580. ISSN 0002-9939

Diniz, D. and Muñoz-Fernández, Gustavo A. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2012) The asymptotic growth of the constants in the Bohnenblust-Hille inequality is optimal. Journal of Functional Analysis, 263 (2). pp. 415-428. ISSN 0022-1236

This list was generated on Sat Aug 24 03:21:43 2019 CEST.